Advanced SearchSearch Tips
Reflexive Index of a Family of Sets
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 2,  2014, pp.263-269
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.2.263
 Title & Authors
Reflexive Index of a Family of Sets
Zhao, Dongsheng;
  PDF(new window)
As a further study on reflexive families of subsets, we introduce the reflexive index for a family of subsets of a given set and show that the index of a finite family of subsets of a finite or countably infinite set is always finite. The reflexive indices of some special families are also considered.
reflexive families;reflexive index;endomapping;
 Cited by
THE REFLEXIVITY INDEX OF A LATTICE OF SETS, Journal of the Australian Mathematical Society, 2014, 97, 02, 237  crossref(new windwow)
Reflexive nests of finite subsets of a Banach space, Journal of Mathematical Analysis and Applications, 2014, 420, 2, 1468  crossref(new windwow)
The reflexivity index of a finite distributive lattice of subspaces, Linear Algebra and its Applications, 2014, 455, 73  crossref(new windwow)
P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc., 76(1970), 887-933. crossref(new window)

P. R. Halmos, Reflexive lattices of subspaces, J. London Math. Soc., 4(1971), 257-263.

K. J. Harrison and W.E. Longstaff, Automorphic images of commutative subspace lattices, Proc. Amer. Math. Soc., 296(1986), 217-228. crossref(new window)

W. E. Longstaff, Strongly reflexive subspace lattices, J. London Math. Soc.,11(1975), 2:491-498.

W. E. Longstaff, On lattices whose every realization on Hilbert space is reflexive, J. London Math. Soc., 37(1988), 2:499-508.

W. E. Longstaff and O. Panaia, On the ranks of single elements of reflexive operator algebras, Proc. Amer. Math. Soc., 125(1997), 10:2875-2882. crossref(new window)

Z. Yang and D. Zhao, Reflexive families of closed sets, Fund. Math., 192(2006), 111-120. crossref(new window)

Z. Yang and D. Zhao, On reflexive closed set lattices, Comment. Math. Univ. Carolinae, 51(2010), 1:23-32.

D. Zhao, On reflexive subobject lattices and reflexive endomorphism algebras, Comment. Math. Univ. Carolinae, 44(2003), 23-32.